Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Polysorbate 80 cause eye pain?
Yes — eye pain has been reported as a side effect of Polysorbate 80 in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Other reported side effects of Polysorbate 80
Frequently asked questions
Is eye pain a side effect of Polysorbate 80?
Yes — eye pain has been reported as a side effect of Polysorbate 80 in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is eye pain with Polysorbate 80?
eye pain is among the more frequently reported events for Polysorbate 80 in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have eye pain while taking Polysorbate 80?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication